advertisement
Question
Posted by: Nana | 2008/05/28

Is it normal?

I came off the pill early this month after being on it for 3 years.
My periods are late, although the cramps are there..Does this usually happen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, it is fairly common.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee GTC | 2008/05/28

Read Gynae Doc top 5 questions above.

Reply to Dee GTC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement